# SDR QXEA2013031000579

- Difficulty date: March 10, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 13,910 hours, 14,895 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Call Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR EXIT SIGNS CALL LIGHT IS INOPERATIVE.  REPLACED LAMP.  LIGHT CHECKED GOOD.  RETURNED TO SERVICE.
